# SDR UALA2012061403260

- Difficulty date: June 14, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 59,717 hours, 22,258 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 7620801
- Part serial: B8971B8970
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT  RETURNED TO BASE WITH NO NOSE STEERING (2ND TIME). NOSE WHEEL STEERING FAULT, FAILURE MESSAGE 6GC, 5GC, AND BSCU CH 2 FAULT.  TROUBLESHOOTING FOUND ALL GEAR DOORS WOULD NOT RETRACT. TROUBLESHOT IAW FIM AND WRM. REPLACED SAFETY VALVE 49GA IAW AMM 32-31-17.AND NOSE GEAR SAFETY VALVES 644-0042. ACCOMPLISHED OPS CHECK OF ALL GEAR DOORS NORMAL. ACCOMPLISHED NOSE WHEEL STEERING CHECK IAW MM 32-51-00 OPS NORMAL.
